# SDR SWAA2021073091217

- Difficulty date: July 5, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120BF IS CORRODED ALONG EDGE DOT A-203-006 ; / [01] VERIFIED MATERIAL AS 2024-T3; .071; IAW AMM 25-52-01-201-801. A-TAG # A53465.; [02] VERIFIED MATERIAL STEP 1.; [03] OK TO TREAT AND PRIME; [04] FABRICATED REPLACEMENT FWD CARGO FLOOR PANEL; VERIFIED MATERIAL AS 2024-T3 .071 A-TAG # A53465 IAW AMM 25-52-01-201-801. TREATED BACK OF PANEL IAW AMM 51-21-41-370-803. PRIMED TREATED SIDE IAW AMM 51-21-72-370-804; [05] VERIFIED STEP 4. AUDIT C/W
